# SDR UIEA2019081645169

- Difficulty date: August 14, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,163 hours, 16,091 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 020218030367
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HAD NO LIGHT OFF.  PREFORMED OPS CHECK IAW AMM 49-11-00-802-002. APU SPOOLED TO 14 PERCENT AND NO FURTHER WITH NO AUDIBLE IGNITER INDICATION. PERFORMED BITE TEST IAW 49-11 FT & 958.  LAST RUN FAULT NO LIGHT OFF WITH MINI FLAG OK.  REMOVED AND REPLACED APU IGNITER AND EXCITER BOX IAW AMM 49-41-01 AND AMM 49-41-03. PERFORMED SATISFACTORY APU STARTING, OPS CHECK GOOD.
